MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INTROSYTE-N 22 GA (2.8F); CATHETER INTRODUCER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INTROSYTE-N 22 GA (2.8F); CATHETER INTRODUCER
Catalog Number 384031
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the bd introsyte-n¿ 22 ga (2.8f) experienced a broken/separated sheath.The following information was provided by the initial reporter: connector broke in the "butterfly".
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.The complaint could not be confirmed and the root cause is undetermined.
 
Event or Problem Description

Brand Name
BD INTROSYTE-N 22 GA (2.8F)
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key11159768
Report Number1710034-2021-00020
Device Sequence Number19762441
Product Code DYB
UDI-Device Identifier00382903840311
UDI-Public00382903840311
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2021
Device Catalogue Number384031
Device Lot Number8297875
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1